Aa
Aa
A
A
A
Close
Avatar universal

Low Libido from Divalproex?

Hey there I'm suffering from low libido and don't know which one of my meds can be doing this. I'm on abilify 15 morning. Divalproex 500 night. and last but not least lorazepam 2 night. I'm only twenty years old and cannot believe this is happening to me. I don't what else it can be but i'm pretty sure its the meds. Has anyone had low libido while on these meds before, but especially divalproex?
2 Responses
585414 tn?1288941302
  I was on Depakoate a while back and had
difficulty tolerating it but each person
responds differently to each medication.
  Low libido appears to be an uncommon side effect of Depakoate but
you can go to the medication website that has full information and discuss it with your psychiatrist,  Antipsychotics commonly can cause
prolactin elevation which can lower libido which I experienced at times. Also medications can interact making side effects worse depending on the medications. This effect is not permanent
and it can be addressed.
  It would be important to let your psychiatrist about
these concerns and they could make a decision within
their clinical discretion as to the appropriate next step.
Avatar universal
Its defo the divalproex i have the same problem.  I can have sex maybe once a day then my junk just dont wanna work
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.